# SDR DALA1111889881

- Difficulty date: February 17, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N676MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47652
- Aircraft time: 71,988 hours, 60,558 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1190 L14R SHEAR TIE CLIP CRACKED.  REMOVED CRACKED SHEAR TIE CLIP IAW DC9 SRM 51-30-5.  RECEIVED MATERIAL FOR NEW CLIP.  FABRICATED NEW CLIP IAW DC9 SRM 51-10-2, 51-10-4 DWG  9958239.  INSTALLED CLIP IAW DC9 SRM 51-30-5.  REQUIRED INSPECTION COMPLETED BY Q-948 490448.
